# SDR ASOA2014020509895

- Difficulty date: January 13, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Aircraft time: 33,770 hours, 30,537 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD HINGE GOUGED ON AFT AND ON AIRFRAME SIDE.  COMPLIED WITH REO 601R-53-21-814.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.
